# SDR CA010508015

- Difficulty date: March 30, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 19,415 hours
- Engine: Pwa PT6A34
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 121720210703
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, HYDRAULIC FLUID LOW LEVEL WARNING LIGHT ILLUMINATED. MANUAL GEAR EXTENSION PERFORMED, AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND A CRACKED HYDRAULIC LINE IN THE L/H MAIN WHEEL BAY HYDRAULIC LINE REPLACED, HYDRAULIC SYSTEM SERVICED. HYDRAULIC SYSTEM PRESSURE CHECKED. NO FURTHER LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE.
